# SDR AALA202012219017

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 14,772 hours, 1,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1161515
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING ACCOMPLISHMENT OF WORKCARD 78C21033001, FOUND WELS CLASS 07 FAULT MESSAGE.  REPLACED WELS WIRELESS CONTROL UNIT M3351007, IAW AMM 33-51-07.  OPERATIONS CHECK GOOD.
